Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 394246, 11 pages
http://dx.doi.org/10.1155/2015/394246
Research Article

Symbolic Computation of the Orthogonal Projection of Rational Curves onto Rational Parameterized Surfaces

School of Mathematics and Systems Science, Beihang University, Beijing 100191, China

Received 28 April 2015; Revised 25 June 2015; Accepted 1 July 2015

Academic Editor: Mitsuhiro Okayasu

Copyright © 2015 Zhiwang Gan and Meng Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhiwang Gan and Meng Zhou, “Symbolic Computation of the Orthogonal Projection of Rational Curves onto Rational Parameterized Surfaces,” Mathematical Problems in Engineering, vol. 2015, Article ID 394246, 11 pages, 2015. https://doi.org/10.1155/2015/394246.